# SDR EV7A201408220001

- Difficulty date: November 1, 2013
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N544CM
- Make and model: Amd FALCON900B
- Aircraft serial: 152
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: FGFB2211005100A4
- Condition: Corroded
- Location: Pax Doorway
- Part time: 7,851 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION WAS FOUND AROUND MAIN ENTRY DOOR UPPER OPENING AT FRAME 5 DURING A SCHEDULED 3C, 18 YEAR, AIRFRAME INSPECTION.  CORROSION WAS REMOVED AND A FABRICATED DOUBLER WAS INSTALLED AT UPPER OPENING AT FRAME 5 IAW MFG DWG FGFB222105A8 EO1-1.  REPAIRED CORROSION ON FRAME 5 BY INSTALLING A MECHANICALLY FABRICATED SPLICED FRAME 5 IAW INSTRUCTIONS FROM DWG FGFB2221005A4 EO1-2.  PROTECTIVE TREATMENT WAS RESTORED IN REPAIRED AREA.
